Global and local asymptotics for the busy period of an M/G/1 queue

Denis Denisov, Vsevolod Shneer

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We consider an M/G/1 queue with subexponential service times. We give a simple derivation of the global and local asymptotics for the busy period. Our analysis relies on the explicit formula for the joint distribution for the number of customers and the length of the busy period of an M/G/1 queue. © 2010 The Author(s).

Original languageEnglish
Pages (from-to)383-393
Number of pages11
JournalQueueing Systems
Volume64
Issue number4
DOIs
Publication statusPublished - 1 Apr 2010

Keywords

  • Busy cycle
  • Busy period
  • Heavy-tailed distributions

Fingerprint Dive into the research topics of 'Global and local asymptotics for the busy period of an M/G/1 queue'. Together they form a unique fingerprint.

  • Cite this